Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Lipidystrophy/D4T/Videx/Viracept
Mar 9, 2005

Dear Dr: I just started showing signs of lipidystrophy on one side of neck and one shoulder. I'm taking D4T/Viracept/Videx and for 5 years now. VL=1000 and TCell=550. I'm small Asian, but immune response has been great all these years. never had another regimen so options are numerous? Thanks much.

Response from Dr. Henry

If possible switching off D4T/ddI to something like abacavir or tenofovir plus 3TC or FTC and switching off Viracept to Nevirapine or atazanavir (+ ritonavir) might help if those are options for you. Nutrition, exercise, and other interventions may help some patients. Some data exists that lower doses of D4T may help fat problems some as well. KH



Previous
Kaletra and sleep disorders
Next
Switching treatments

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement